# SDR DL76S992347

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117DL
- Make and model: Boeing 767332
- Aircraft serial: 23276
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 140T210223
- Condition: Corroded
- Location: Bs 1562
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME TO SKIN CLIP WAS FOUND CORRODED BEYOND ALLOWABLE LIMITS AT STA 1562 AND BL 0 BETWEEN STRINGERS 38L AND 38R.  THE (P/N 140T2102-23) SKIN CLIP WAS REPLACED PER SRM 51-10-00 AND DWG 146T1223.
